MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG
Model Number 7K78-35
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that imprecise architect total b-hcg results were generated.Patient 2: 29 miu/ml (b)(6) and less than 5 miu/ml (b)(6) twice.The result of 29 miu/ml is suspected to be falsely (b)(6).No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
The suspect medical device in the initial mdr was incorrect.Mdr number 1628664-2018-00001 has been submitted with the correct suspect medical device and all further information will be documented under that mdr number.

Brand Name
ARCHITECT TOTAL B-HCG
Common Device Name
B-HCG
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key7157031
Report Number3005094123-2018-00001
Device Sequence Number11007990
Product Code DHA
UDI-Device Identifier00380740106003
UDI-Public(01)00380740106003(17)180630(10)78132UI00
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7K78-35
Device Catalogue Number07K78-35
Device Lot Number78132UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/02/2018
Supplement Date Received by Manufacturer01/02/2018
Initial Report FDA Received Date01/02/2018
Supplement Report FDA Received Date01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1